Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 64, Number 3 (2012), 927-939.
On representations of real Nash groups
Some basic results on compact affine Nash groups related to their Nash representations are given. So, first a Nash version of the Peter-Weil theorem is proved and then several more results are given: for example, it is proved that an analytic representation of such a group is of class Nash and that the category of the classes of isomorphic embedded compact Nash groups is isomorphic with that of the classes of isomorphic embedded algebraic groups. Moreover, given a compact affine Nash group G, a closed subgroup H and a homogeneous Nash G-manifold X, it is proved that the twisted product G ×H X is a Nash G-manifold which is Nash G-diffeomorphic to an algebraic G-variety; besides, this algebraic structure is unique.
J. Math. Soc. Japan, Volume 64, Number 3 (2012), 927-939.
First available in Project Euclid: 24 July 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
GUARALDO, Francesco. On representations of real Nash groups. J. Math. Soc. Japan 64 (2012), no. 3, 927--939. doi:10.2969/jmsj/06430927. https://projecteuclid.org/euclid.jmsj/1343133749